MathSciNet Relay Station
MathSciNet bibliographic data
MR2864868 34A60 (34B10 34B15)
Ahmad, Bashir; Ntouyas, Sotiris K. Boundary value problems for $n$-th order differential inclusions with four-point integral boundary conditions. Opuscula Math. 32 (2012), no. 2, 205–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement